# SDR VJ970310

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47445
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CEILING EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK PER MM 33-50.  OPS CHECKED GOOD.
